# SDR QXEA200701455

- Difficulty date: September 23, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - LEFT INBOARD SEAT TRACK HAS WEAR DAMAGE, BOTTOM OF TRACK FRAME AT STATION X507 - X516/Y9.2.  REPAIRED IAW RD8-53-1339.
